# SDR CALA2019110981926

- Difficulty date: November 2, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0556 STRINGER 16L IN MAIN CABIN HAS A CRACK AT STA 780 +36. (96-22) REF ST-ENG N/R 0077729 TRIMMED-OUT CRACK ON STRINGER 161 AT STA 780+36 (0.9"LONGX0.750" WIDEX0.25"R) AND ACCOMPLISHED A CATEGORY "A" PERMANENT REPAIR IA W B757-300 53-30-03 REPAIR 1 FIG 201 PAGE 201-207. WORK WAS ACCO MPLISHED BY MECH V919882 AND INSPECTED BY V919676.
